# SDR RAIA2018102440002

- Difficulty date: October 4, 2018
- Submitted: October 24, 2018
- Operation: Air carrier
- Aircraft: N18114
- Make and model: Emb EMB-145XR
- Aircraft serial: 145664
- Aircraft time: 41,885 hours, 25,534 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Part number: 14529426003
- Condition: Cracked
- Location: Nr 2
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG FWD YOKE LOWER FWD MOUNT LINKAGE FITTING INDICATION OF POSSIBLE CRACK AT UPPER INSIDE RADIUS. REMOVED AND REPLACED NR 2 ENG FWD YOKE FWD MOUNT LINKAGE FITTING REF EO-EMB145-54-010-0.
